Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 18 found articles
 
 
  On the first Banach problem concerning condensations of absolute κ-Borel sets onto compacta
 
 
Title: On the first Banach problem concerning condensations of absolute κ-Borel sets onto compacta
Author: Osipov, A. V.
Appeared in: Acta mathematica Hungarica
Paging: Volume 173 () nr. 1 pages 169-175
Year: 2024-05-06
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands